I'm on Lexapro for GAD and I was on 5MG for about 7 weeks and nothing... then I moved up to 10 MG and it's been about 3 months and I still don't feel all much better. I still have unwanted thoughts, racing thoughts, feel like I'm going crazy or losing my mind, derealization, sometimes depersonalization and my heart rate increases. I feel really hopeless and still being a teenager doesn't help at all. I feel like I have to be like this for the rest of my life. I can get anxiety off my mind sometimes like when I'm working or at school, but it always ends up coming back. I've been dealing with anxiety since I was about 12 and just started taking SSRI last month. (Now 17) Throughout those years I had no idea I had GAD until last month. And I've gotten it off my mind a couple of times. Like for example during last school year I got most of my anxiety off my mind for quite a while, but during summer this year it all came back and feels worse. I feel hopeless but not necessarily depressed. I still laugh and talk to my friends but I just don't feel like me. It's really hard to explain but I hope you know what I am saying and I hope that I don't sound crazy. But should I switch meds? Also can't see my doctor till January.
Coutin; What you put down here.((( I'm going crazy or losing my mind, derealization, sometimes depersonalization and my heart rate increases. I feel really hopeless ))) I think you need to speak to your doctor please don't worry that you well have this forever. Sounds more like this is just not the medication to help you.And you have given this one enough chance the higher you go up in dose the worse you feel so let the doctor know about this as soon as you can so you can taper off of this one and get on another. Trust me it's just a matter of them finding the right medication that well makes you feel fine and everything under control this is the hardest part is when they are trying to find the one that works the best of each one of us. Try and call the doctor Monday or have your parents.Good luck and stay positive you well be feeling fine soon. Chuck1957
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Jul 2013 • 2 answers
Posted 6 Sep 2014 • 3 answers
Posted 4 Nov 2014 • 2 answers
Posted 7 Apr 2015 • 4 answers
Posted 26 Jan 2017 • 1 answer